# SDR SWAA2022020489984

- Difficulty date: November 28, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 143A750213
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 500B LBL 25; INTERCOSTAL SUPPORT ANGLE IS CRACKED. / REMOVED FWD CARGO STA 500B LBL 25 INTERCOSTAL SUPPORT ANGLE DUE TO PART BEING CRACKED IAW SRM 51-40-02-0G-0. LOCATED; MATCH DRILLED AND INSTALLED NEW INTERCOSTAL SUPPORT ANGLE P/N 143A7502-13 IAW BOEING DWG 143A7505 REV B.
